Doctors Lounge - Surgery Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Surgery Topics
|jasmine_g - Mon Apr 23, 2007 10:32 pm||
I'm 28 and have rheumatoid arthritis and fibromyalgia.I'm on celebrex twice a day,norgesic,prednisolene,and plaquenil for arthritis. I had bilateral functional endoscopic sinus surgery and trmimming of the paradoxical middle turbinates on 30th march. 2 weeks after I started to experince cough and hoarseness and headaches.My surgeon said I had an infection and put me on zinnat twice a day.I have been on the antibiotic now for 5 days and now have developed a very sore throat and when I get up in the mornings I have a sharp pain in the back of my head and ear which gets worse every time I move my head.What could be causing this and what can I do to get rid of it?
|Dr. Chan Lowe - Wed May 02, 2007 1:39 am||
The areas that you are having pain are all indirectly connected with nerves. It may be that the pain in your ears and head is all referred pain from your sinuses/surgery.
It does sound like you may have an infection. I would recommend that you see your ENT surgeon again for a follow up to double check that everything is alright.
Be sure to complete your full prescription of antibiotics unless your doctor advises otherwise.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.